On the existence of almost split sequences in subcategories
Banach Center Publications, Tome 26 (1990) no. 1, pp. 193-197
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Raymundo Bautista 1 ; Mark Kleiner 1
@article{10_4064__26_1_193_197,
author = {Raymundo Bautista and Mark Kleiner},
title = {On the existence of almost split sequences in subcategories},
journal = {Banach Center Publications},
pages = {193--197},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-193-197},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-193-197/}
}
TY - JOUR AU - Raymundo Bautista AU - Mark Kleiner TI - On the existence of almost split sequences in subcategories JO - Banach Center Publications PY - 1990 SP - 193 EP - 197 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/-26-1-193-197/ DO - 10.4064/-26-1-193-197 LA - en ID - 10_4064__26_1_193_197 ER -
Raymundo Bautista; Mark Kleiner. On the existence of almost split sequences in subcategories. Banach Center Publications, Tome 26 (1990) no. 1, pp. 193-197. doi: 10.4064/-26-1-193-197
Cité par Sources :